# SDR FDEA200902030440

- Difficulty date: February 3, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143N54104
- Condition: Corroded
- Location: Bs700-720/Rbl64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE, AT BS 700-720, RBL 64 HAVE SPOTS OF CORROSION.  REMOVED CORROSION FROM SUPPORT ANGLE PER SRM 51-10-02.   OUT OF LIMITS PER SRM 53-00-51, FIG 101, DETAIL 3.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE PER SRM 53-00-51, 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
